Side Affects of Accutane! Testosterone & Acne!

by Simon
(United States)

Side Affects of Accutane!
Testosterone & Acne!


Hi Mark,

Congratulations on creating such an informative site, it has been of much help.

Three years ago (aged 22) I was treated with the Acne drug Roaccutane for severe acne.

Although clearing the acne, accutane has dramatically and permanently reduced my libido.

I have been pretty much impotent for 3 years.

This is a very rare, yet acknowledged side effect.

My GP and many specialists in erectile dysfunction have given up after three years of Viagra/ Pumps etc.

My hormonal levels have been checked, they are all normal which is why the docs are hesitant to supplement my testosterone.

Side Affects of Accutane!
Testosterone & Acne!


There is a school of thought, championed by a Dr Pezzi online, which argues that although hormonal levels stay the same post-roaccutane, the reception of testosterone has been inhibited by accutane.

This would make sense as my condition - dramatically lower libido, shrinking-uncomfortable penis all points to a hormonal disorder.

The have herbs which work for me have been, ginseng, muira puama and tribulus.

Unfortunately as I cycle these herbs they have caused my hair to fall out.

Is there any way to combat this?

Not elevating my testosterone is simply not an option, as I cannot continue being impotent.

Any advice would be greatly appreciated,

Many Thanks

Side Affects of Accutane!
Testosterone & Acne!


Hello Simon,

I'm sad to say, you're another victim of doctor man's unbelievable, insanely ignorant, how can they keep on doing this, drug pushing, mindset.

If I were a doctor, and you were to come to me for help, I wouldn't immediately think to myself...

Which drug should I give this guy!

Forget the side effects, the fact that drugs don't cure, they only mask symptoms.

Forget the expense, the dry mouth, the jitters, the depression, the sexual problems...

Forget all that stuff, just give me my prescription pad!

Nope, that wouldn't be my plan at all.

Side Affects of Accutane!
Testosterone & Acne!


Here's what I'd do!

I'd think to myself, what is this young man doing wrong?

We know for a fact that acne is not the normal state of affairs in the natural world.

Hunter gatherers do not get acne. Neither do traditional cultures, consuming traditional foods.

Here's where the problem lies...

Teenagers in the modern world don't eat real food.

They consume chips, white bread, cookies, fries, super size soft drinks, candy, sweet cold cereal, etc...

Remember this important fact!

Acne is caused by over consumption of these foods, plain and simple

Your doctor will argue vehemently otherwise, but these are the true culprits.

These foods cause overwhelming insulin resistance, plus they raise blood sugar to insane heights.

This causes a severe and completely unnatural explosion in insulin levels.

This excess insulin sets off a hormonal cascade, that almost always leads to vicious, disfiguring, life changing acne.

Don't believe me?

If you're reading this, and have acne, try this very simple experiment.

Go on a strict, low carb, paleo diet for 30 days.

If you're strict, and don't cheat, after a months time, I promise you, you'll be 100 percent acne free.

How do I know?

Because I've seen it happen dozens, and dozens of times.

Side Affects of Accutane!
Testosterone & Acne!


But it's too late for you, Simon.

Doctor man has already gotten his hands on you.

What can you do now?

Learn from your mistakes, and avoid drugs, prescription medications, and artificial hormones, at all costs.

Balance your hormones naturally, and you'll bypass the side effects that these drugs always deliver to your door step.

Use Testosterone Boosters to optimize your hormone levels.

Supplement with Nettle Root to balance hormones and mitigate hair loss.

Combine the above with the following routines, and you'll be back to normal in no time.

Male Genital Massage

Male Edging Techniques

Testosterone Boosting Diet

Testosterone Boosting Exercises


Good luck!


Jump to Testosterone Replacement Therapy

Side Affects of Accutane Testosterone & Acne to
Boost Low Testosterone Levels-Home




Click here to post comments

Return to Testosterone Replacement Therapy Feedback!.